# SDR A6WA201644057

- Difficulty date: July 1, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R332354S
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST SUPPORT, O/B FITTING IS CRACKED.     REPLACED RT O/B SIDE POST SUPPORT FITTING IAW SRM 51-42-21.
